# SDR 2004FA0000080

- Difficulty date: January 19, 2004
- Submitted: January 19, 2004
- Operation: General aviation
- Aircraft: N93517
- Make and model: Univar 415C
- Aircraft serial: 840
- Aircraft time: 2,561 hours
- Engine: Cont C8512F
- Engine time: 2,561 hours
- Propeller: Mcauly 1A90CF
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2002-26-02 CORROSION INSPECTION: REMOVED BOTH WINGS AND BOTH FUEL TANKS. INSPECTED ENTIRE CENTER SECTION AND FOUND FOUR QUARTER SIZED AREAS OF LIGHT CORROSION ON FWD SIDE OF FRONT CENTER SECTION SPAR. CORROSION AREAS WERE SANDED WITH 240 GRIT SANDPAPER AND THE ENTIRE CENTER SECTION WAS CLEANED AND SPRAYED WITH CORROSION PREVENTIVE. CLEANED AND INSPECTED EXTERIOR OF BOTH GAS TANKS AND FOUND NO CORROSION. REPLACED ONE RIVET IN TOP EDGE OF RIGHT FRONT CENTER SECTION SPAR CAP WITH AN OVERSIZE RIVET.  REINSTALLED BOTH WING PANELS AND BOTH FUEL TANKS. WORK PERFORMED IAW AC 43.13-1B, SB-31 REVISION 1, AC 43-4A AND PATIENCE.
